# SDR 2008UALA00967

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 51,778 hours, 19,015 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 251N300110
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  CREW COMMENTS:  RUDDER TRIM INTERMITTENT.  RUDDER TRIM ACTUATOR FAILURE, TRANSMITTER ISSUE.  REPLACED RUDDER TRIM ACTUATOR, OPS CHECKED GOOD.
